# SDR IPXA09M55037

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Repair
- Part number: AVB75991
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 2 ENG PYLON T/E FAIRING HAS PREVIOUS REPAIR ON RT DAMAGED.  REMOVED PREVIOUS REPAIR, FABRICATED NEW DOUBLER AND INSTALLED IAW EO C-5430-32701-A.
